BibTeX record journals/csda/JaraQM08

download as .bib file

@article{DBLP:journals/csda/JaraQM08,
  author    = {Alejandro Jara and
               Fernando Quintana and
               Ernesto San Mart{\'{\i}}n},
  title     = {Linear mixed models with skew-elliptical distributions: {A} Bayesian
               approach},
  journal   = {Comput. Stat. Data Anal.},
  volume    = {52},
  number    = {11},
  pages     = {5033--5045},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.csda.2008.04.027},
  doi       = {10.1016/j.csda.2008.04.027},
  timestamp = {Mon, 26 Oct 2020 08:51:00 +0100},
  biburl    = {https://dblp.org/rec/journals/csda/JaraQM08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics